# SDR AWXA9900009

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 947 FROM LBL 24 HAS DEEP PITTING AND DRILL START HOLES ON UPPER T CAP.  REPAIRED PER SRM 53-60-51, 53-00-51, 51-40-02, 51-20-01 AND MM 51-21-00.
